Alert archive / Colorado / Tornado Warnings in 2025
Tornado Warning 11, NWS Pueblo, CO
NWS Pueblo, CO issued this tornado warning at Jul 30, 2025, 3:09 PM MDT for Custer County, Saguache County, Colorado. It was in force for 23 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2025, 3:09 PM MDT (21:09 UTC)
- Expired
- Jul 30, 2025, 3:32 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 0.75 in
Counties Custer County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 121 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 3:10 PM MDT | TORNADO | 4 Sw Westcliffe, CO | CU41 called in and could see a tornado on the ground looking ESE from her location. |
| Jul 30, 3:10 PM MDT | TORNADO | 7 S Westcliffe, CO | This corrects the previous report. Brief landspout tornado developed over an open field in Custer County. 3 power poles were damaged. A virtual damage assessment was completed with a rating of EF-0 and 85 MPH max wind gusts. The original report was given by ou |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted.
305
WFUS55 KPUB 302109
TORPUB
COC027-109-302145-
/O.NEW.KPUB.TO.W.0011.250730T2109Z-250730T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pueblo CO
309 PM MDT Wed Jul 30 2025
The National Weather Service in Pueblo has issued a
* Tornado Warning for...
Southwestern Custer County in southeastern Colorado...
East central Saguache County in central Colorado...
* Until 345 PM MDT.
* At 309 PM MDT, a confirmed tornado was located 8 miles northeast of
Crestone Peak, or 45 miles northeast of Alamosa, moving southwest
at 15 mph.
HAZARD...Damaging tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* The tornado will be near...
Great Sand Dunes around 325 PM MDT.
Other locations impacted by this tornadic thunderstorm include
Westcliffe and Silver Cliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3815 10544 3800 10528 3788 10552 3806 10566
TIME...MOT...LOC 2109Z 053DEG 12KT 3804 10545
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
KT2 follow-up statements
573
WWUS55 KPUB 302121
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
321 PM MDT Wed Jul 30 2025
COC027-109-302145-
/O.CON.KPUB.TO.W.0011.000000T0000Z-250730T2145Z/
Custer CO-Saguache CO-
321 PM MDT Wed Jul 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM MDT FOR SOUTH
CENTRAL CUSTER AND EAST CENTRAL SAGUACHE COUNTIES...
At 320 PM MDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Crestone Peak, or 44 miles northeast
of Alamosa, moving southwest at 5 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
south central Custer and east central Saguache Counties, including
the following locations... Silver Cliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3811 10543 3799 10530 3788 10552 3803 10563
TIME...MOT...LOC 2120Z 041DEG 6KT 3802 10547
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KT294 WWUS55 KPUB 302132 SVSPUB Severe Weather Statement National Weather Service Pueblo CO 332 PM MDT Wed Jul 30 2025 COC027-109-302141- /O.CAN.KPUB.TO.W.0011.000000T0000Z-250730T2145Z/ Custer CO-Saguache CO- 332 PM MDT Wed Jul 30 2025 ...THE TORNADO WARNING FOR SOUTH CENTRAL CUSTER AND EAST CENTRAL SAGUACHE COUNTIES IS CANCELLED... The tornadic thunderstorm which prompted the warning has weakened. moved out of the warned area. Therefore, the warning has been cancelled. && LAT...LON 3811 10543 3799 10530 3788 10552 3803 10563 TIME...MOT...LOC 2130Z 053DEG 12KT 3800 10551 $$ KT
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this tornado warning went out at Jul 30, 2:50 PM MDT, 19 minutes earlier. Its key messages:
- Flash Flooding potential continues into tonight and tomorrow.
- Chances for below normal temperatures and continued showers and storms persist into Friday.
- A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week.
Area forecast discussion, Jul 30, 2:50 PM MDT, 19 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 250 PM MDT Wed Jul 30 2025 .KEY MESSAGES... - Flash Flooding potential continues into tonight and tomorrow. - Chances for below normal temperatures and continued showers and storms persist into Friday. - A warming and drying trend begins on Saturday, with above normal temperatures and very dry conditions expected by early next week. && .SHORT TERM /THROUGH THURSDAY/... Issued at 241 PM MDT Wed Jul 30 2025 Currently.. Temperatures are in the 70s on our plains and over our mountain valleys as of 1 PM, with dewpoints primarily in the 50s. There are a few dewpoints in the 60s on the far eastern plains and a few 40s over the San Luis Valley. Winds are mainly easterly over the plains, with scattered to broken mid and upper-level cloud decks. Showers and thunderstorms began over the central mountains and are widespread over Lake, Chaffee, and Saguache counties spreading into the Pikes Peak region as of 230 PM. Storms have been moving ENE but are expected to shift to a more easterly and eventually ESEerly motion throughout the afternoon and evening. Storm motions are slow. Rest of Today and Tonight.. A Flash Flood Watch remains in effect through 10 PM for all of our eastern mountains, the Pikes Peak region, Fremont County, the I-25 corridor, and eastwards onto portions of our plains. Heavy rain is expected with widespread thunderstorms today. Thunderstorms will continue to slowly push east across the I-25 corridor through this afternoon, then eastwards onto the plains later this evening, clearing into Kansas throughout the very early morning hours of tomorrow. Overcast skies will keep temperatures mild on our plains, with lows ranging from upper 50s to low 60s. Clearing skies over the high country and high mountain valleys will give way to cooler temperatures in the 30s and 40s. Clearing skies over the San Luis Valley could also lead to patchy fog and low cloud development early tomorrow morning. If southeasterly winds redevelop early enough along the I-25 corridor, patchy fog will also be possible for portions of our mountain adjacent plains as well. Tomorrow.. The upper ridge axis remains in place as we head into tomorrow, leading to southwest flow aloft and moist southeasterly flow at the surface. Overnight convection and outflow boundaries surging easterly across the plains will lead to very moist start to our day, especially on the plains. Much of the area will start out the day with 100% rh and dewpoints in the 50s and 60s. PWATs do begin to decrease slightly as we head into tomorrow, especially over the high country. Values look to drop from around 1.0 down closer to 0.8 over the eastern mountains, with lesser amounts further westwards. On the plains, vlaues decrease from 1.0-1.4 to more like 0.8-1.2. QPF amounts remain very similar to today though, ranging from 0.2 to 0.5 along the I-25 corridor, with highest amounts over eastern Fremont and Pueblo counties, where easterly upslope will be favored. The WPC has the entire forecast outlined for another marginal risk of Flash Flooding for tomorrow. For now, have held off on Watch issuance, in favor of waiting to see more high res trends, along with trends from today's rainfall. At this time though, Flash Flood Watch issuance for tomorrow does seem likely (70% chance), with heavy rainfall and Flash Flooding possible for much of the area. Of course, this will be highly dependent on where individual storms end up, and which areas may end up being too stable as well. As for the severe risk, SPC has portions of the Pikes Peak region in a marginal risk for severe weather for tomorrow. Though instability will be on the higher end, ranging from 1500-2000 J/Kg depending on which model you ask, shear looks to be maximized over northern portions of our forecast area, with the wave passing to our north tomorrow. && .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... Issued at 301 AM MDT Wed Jul 30 2025 Friday...Upper ridge starts to flatten out and build back across AZ and southern CA, allowing for more of a southern surface flow and slightly warmer aftn temperatures. However, low-level moisture pool remains rich with little change to dewpoints, and an upper disturbance crossing the Rockies through the day will provide the spark for another round of afternoon and evening convection. Storm movement will likely be to the east, and QPF is reduced compared to Thu. However, forecast CAPE is very high especially near the eastern border through the late aftn, coinciding with a bulk shear maxima. Current SPC guidance is just indicating General thunder across much of Colorado, but would not be surprised if this gets adjusted as well. Though QPF is lower, there is plenty of storm fuel to tap into and flash flooding will continue to be a concern for susceptible areas after rainfall from the previous days. Plan on highs in the upper 70s to lower 80s for the high valleys, and upper 70s to upper 80s for the plains. Saturday through Tuesday...Long range models indicate that the upper ridge of high pressure starts to build back into the Four Corners region over the weekend and into the beginning of the next work week. Scattered mt convection will reoccur once again for Sat, but then Sunday onward will see just isolated activity each aftn and eve for much of the area. A warming trend will settle in as well, with highs climbing back into the 90s for the plains, and mid to upper 80s for the high valleys. Moore && .AVIATION /00Z TAFS THROUGH 00Z THURSDAY/... Issued at 241 PM MDT Wed Jul 30 2025 VFR conditions are expected for the next few hours before chances for showers and thunderstorms move in later this afternoon and this evening. Generally from 20Z through around 02Z, chances for showers and storms look to move over each station, with brief reductions to MVFR visibilities possible due to heavier rainfall within thunderstorms. Lingering showery activity will be possible through around 08Z as well, especially at KCOS and KPUB. After showers and storms clear to the east, winds are expected to shift easterly as well. This will increase chances for MVFR and IFR ceilings and visibilities early Thursday morning, generally from 10Z onwards. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM MDT this evening for COZ072>089-093- 094. && SHORT TERM...EHR/KT LONG TERM...MOORE AVIATION...EHR
Hazardous weather outlook, Jul 30, 11:26 AM MDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1126 AM MDT Wed Jul 30 2025 COZ058>089-093>099-311730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1126 AM MDT Wed Jul 30 2025 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorm can be expected this afternoon and evening, with the best coverage over and near the higher terrain. Slow movement of these storms, along with increased available moisture, will lead to the potential for heavy rainfall and flash flooding. Areas with highest risk for Flash Flooding include area burn scars, the Chalk Cliffs, urban areas, and areas where soils may be saturated from previous rainfall. A Flash Flood Watch is in place over and near the Southeast Mountains into the adjacent plains from 1PM to 10PM this evening. Other storm threats include gusty winds up to 45 mph, with one or two storms across the southeast plains possibly producing strong winds up to 60 mph. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms with potentially heavy rainfall are forecast Thursday and Friday across southern Colorado. The main concerns for thunderstorms will be lightning and heavy rainfall. Flash flooding will be possible, especially in areas that have seen recent heavy rainfall, urban areas and burn scars. Drier, hotter conditions move into the region over the weekend into early next week. Mountain areas could see a few daily afternoon and evening showers and thunderstorms. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. EHR/27
In the hours before
Special weather statement, Jul 30, 1:50 PM MDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Pueblo CO
150 PM MDT Wed Jul 30 2025
COZ081-302015-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
150 PM MDT Wed Jul 30 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER COUNTY
THROUGH 215 PM MDT...
At 149 PM MDT, Doppler radar was tracking a strong thunderstorm near
Westcreek, or 25 miles northwest of Colorado Springs. This
thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Woodland Park and Divide.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3899 10503 3890 10515 3913 10529 3913 10504
TIME...MOT...LOC 1949Z 311DEG 2KT 3910 10516
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
EhrSpecial weather statement, Jul 30, 2:28 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
228 PM MDT Wed Jul 30 2025
COZ081-082-084-085-302100-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
228 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 300 PM MDT...
At 227 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Palmer Lake to Woodland Park. Movement was east
at 20 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Monument, Air Force
Academy, Manitou Springs, Palmer Lake, Green Mountain Falls, Pikes
Peak, Crystola, Chipita Park, Gleneagle, and Cascade.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3878 10500 3877 10507 3899 10511 3913 10498
3913 10468
TIME...MOT...LOC 2027Z 265DEG 20KT 3912 10494 3899 10506
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
EhrSpecial weather statement, Jul 30, 3:00 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Wed Jul 30 2025
COZ081-084-085-302130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 330 PM MDT...
At 259 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Air Force Academy to Manitou Springs. Movement
was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Manitou Springs, Black
Forest, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3901 10467 3871 10486 3876 10493 3879 10493
3883 10497 3905 10485
TIME...MOT...LOC 2059Z 276DEG 11KT 3897 10486 3884 10491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrSpecial weather statement, Jul 30, 3:00 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
300 PM MDT Wed Jul 30 2025
COZ081-084-085-302130-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
300 PM MDT Wed Jul 30 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN EL PASO COUNTY
THROUGH 330 PM MDT...
At 259 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Air Force Academy to Manitou Springs. Movement
was east at 15 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Colorado Springs, Monument, Air Force Academy, Manitou Springs, Black
Forest, and Gleneagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3901 10467 3871 10486 3876 10493 3879 10493
3883 10497 3905 10485
TIME...MOT...LOC 2059Z 276DEG 11KT 3897 10486 3884 10491
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
EhrThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:48 PM MDT | Special Weather Statement | PUB | Baca | 42 min |
| Jul 29, 8:07 PM MDT | Special Weather Statement | PUB | Chaffee | 23 min |
| Jul 30, 2:59 AM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Crowley, Custer, El Paso and 7 more | 18 hr |
| Jul 30, 1:50 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jul 30, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 36 min |
| Jul 30, 2:28 PM MDT | Special Weather Statement | PUB | Teller | 32 min |
| Jul 30, 2:49 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Jul 30, 2:49 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 26 min |
| Jul 30, 2:52 PM MDT | Flash Flood Warning | PUB | Saguache | 3 hr |
| Jul 30, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 30, 3:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 30, 3:02 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 28 min |
| Jul 30, 3:04 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 114 min |
| Jul 30, 3:10 PM MDT | Flash Flood Warning | PUB | Saguache | 3 hr |
| Jul 30, 3:26 PM MDT | Flash Flood Warning | PUB | El Paso | 92 min |
| Jul 30, 3:28 PM MDT | Special Weather Statement | PUB | Alamosa | 32 min |
| Jul 30, 3:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 30, 3:45 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jul 30, 3:54 PM MDT | Special Weather Statement | PUB | Alamosa | 36 min |
| Jul 30, 3:54 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 36 min |
| Jul 30, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Alamosa, Costilla | 31 min |
| Jul 30, 4:24 PM MDT | Special Weather Statement | PUB | Alamosa | 36 min |
| Jul 30, 4:27 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Jul 30, 4:28 PM MDT | Severe Thunderstorm Warning | PUB | Fremont | 25 min |
| Jul 30, 4:31 PM MDT | Special Weather Statement | PUB | Saguache | 29 min |
| Jul 30, 4:37 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| Jul 30, 5:03 PM MDT | Special Weather Statement | PUB | Saguache | 27 min |
| Jul 30, 5:17 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 30, 5:25 PM MDT | Special Weather Statement | PUB | Costilla | 35 min |
| Jul 30, 5:39 PM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jul 30, 5:53 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont | 2 hr |
| Jul 30, 5:53 PM MDT | Special Weather Statement | PUB | Otero | 52 min |
Nearby
Tornado Warnings in Colorado, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; radar from the NEXRAD Level II archive.